# SDR AALA200800819

- Difficulty date: April 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - EMERGENCY SLIDE AT LEFT NUMBER ONE DOOR DISLODGED WHEN DOOR OPENED WITHOUT BEING DISARMED.  SLIDE DID NOT INFLATE.  DOOR NOT OPENED ENOUGH TO TRIGGER INFLATION OF SLIDE.  REPLACED LEFT NUMBER ONE DOOR EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
